# SDR A6WA201040499

- Difficulty date: May 22, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 17,039 hours, 15,980 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Part number: 601R10156
- Condition: Gouged
- Location: Flap Roller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP ROLLER GUIDE IS WORN AND GOUGED.  REPAIRED RT OTBD FLAP ROLLER IAW REO 601R-57-51-143.
